MathSciNet Relay Station
MathSciNet bibliographic data
MR2008709 65F35 (93B40 93C55)
Suchomski, Piotr Numerically robust delta-domain solutions to discrete-time Lyapunov equations. Systems Control Lett. 47 (2002), no. 4, 319–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement